Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isomorphisms of Infinite-dimensional analogues of the classical groups


Author: c. E. Rickart
Journal: Bull. Amer. Math. Soc. 57 (1951), 435-448
DOI: https://doi.org/10.1090/S0002-9904-1951-09545-2
MathSciNet review: 0045127
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Baer, A theory of crossed characters, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 103-170. MR 8812
  • 2. J. Dieudonné, On the automorphisms of the classical groups, Memoirs of the American Mathematical Society, no. 2, 1950. MR 606555
  • 3. J. Dieudonné, Sur les groupes classiques, Actualités Scientifiques et Industrielles, no. 1040, 1948. MR 24439
  • 4. J. Dieudonné, Sur le socle d'un anneau et les anneaux simples infinis, Bull. Soc. Math. France vol. 71 (1943) pp. 1-30. MR 12273
  • 5. L. K. Hua, On the automorphisms of the symplectic group over any field, Ann. of Math. vol. 49 (1948) pp. 739-759. MR 27764
  • 6. L. K. Hua, Supplement to the paper of Dieudonné on the automorphisms of classical groups, Memoirs of the American Mathematical Society, no. 2, 1950. MR 606555
  • 7. N. Jacobson, Normal semi-linear transformations, Amer. J. Math. vol. 61 (1939) pp. 45-58. MR 1507359
  • 8. N. Jacobson, On the theory of primitive rings, Ann. of Math. vol. 48 (1947) pp. 8-21. MR 19591
  • 9. G. Mackey, Isomorphisms of normed linear spaces, Ann. of Math. vol. 43 (1942) pp. 244-260. MR 6604
  • 10. C. E. Rickart, Isomorphic groups of linear transformations, Amer. J. Math, vol. 72 (1950) pp. 451-464. MR 35399
  • 11. C. E. Rickart, Isomorphic groups of linear transformations, II, Amer. J. Math. vol. 73 (1951) pp. 697-716. MR 45126
  • 12. O. Schreier and B. L. van der Waerden, Die Automorphismen der projektiven Gruppen, Abh. Math. Sem. Hamburgischen Univ. vol. 6 (1928) pp. 303-322.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1951-09545-2

American Mathematical Society